# SDR DL72W951721

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631273
- Condition: Cracked
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL SHOP INSPECTION, MAINTENANCE FOUND A CRACK ON LEADING EDGE SKIN AT CLEARENCE CUTOUT APPROX 47 INCHES FROM OUTBOARD END.  REPAIRED DAMAGED AREA PER SRM 57-50-4 FOR L/WING NR 2 FOREFLAP.
